• Previous Article
    Augmented upwind numerical schemes for a fractional advection-dispersion equation in fractured groundwater systems
  • DCDS-S Home
  • This Issue
  • Next Article
    New aspects of time fractional optimal control problems within operators with nonsingular kernel
March  2020, 13(3): 429-442. doi: 10.3934/dcdss.2020024

A new numerical scheme applied on re-visited nonlinear model of predator-prey based on derivative with non-local and non-singular kernel

1. 

Department of mathematics, Riyadh, 11989, colle of science, King Saud University, P.O. Box 1142, Saudi Arabia

2. 

Mehmet Akif Ersoy University, Department of Mathematics, Faculty of Sciences, 15100, Burdur, Turkey

Received  May 2018 Revised  May 2018 Published  March 2019

A new concept of dynamical system of predator-prey model is presented in this paper. The model takes into account the memory of interaction between the prey and predator due to the inclusion of fractional differentiation. In addition, the model takes into account the inherent disposition of a prey or predator toward hunting or defending in time. Analysis of existence and uniqueness of the solutions is presented. A numerical method is used to generate some simulations as the fractional orders change from one to zero. A new traveling waves patterns are obtained.

Citation: Badr Saad T. Alkahtani, Ilknur Koca. A new numerical scheme applied on re-visited nonlinear model of predator-prey based on derivative with non-local and non-singular kernel. Discrete and Continuous Dynamical Systems - S, 2020, 13 (3) : 429-442. doi: 10.3934/dcdss.2020024
References:
[1]

P. A. Abrams and L. R. Ginzburg, The nature of predation: Prey dependent, ratio dependent or neither?, Trends in Ecology & Evolution, 15 (2000), 337-341.  doi: 10.1016/S0169-5347(00)01908-X.

[2]

B. S. T. Alkahtani, Chua's circuit model with Atangana–Baleanu derivative with fractional order, Chaos, Solitons and Fractals, 89 (2016), 547-551.  doi: 10.1016/j.chaos.2016.03.020.

[3]

O. J. J. Alkahtani, Comparing the Atangana–Baleanu and Caputo–Fabrizio derivative with fractional order: Allen Cahn model, Chaos, Solitons and Fractals, 89 (2016), 552-559.  doi: 10.1016/j.chaos.2016.03.026.

[4]

R. Arditi and L. R. Ginzburg, Coupling in predator-prey dynamics: Ratio dependence, Journal of Theoretical Biology, 139 (1989), 311-326. 

[5]

A. Atangana and D. Baleanu, New fractional derivatives with nonlocal and non-singular kernel: theory and application to heat transfer model, Therm. Sci., 20 (2016), 763-769.  doi: 10.2298/TSCI160111018A.

[6]

A. Atangana and I. Koca, Chaos in a simple nonlinear system with Atangana–Baleanu derivatives with fractionalorder, Chaos Solitons Fractals, 89 (2016), 447-454.  doi: 10.1016/j.chaos.2016.02.012.

[7]

A. Atangana and D. Baleanu, Caputo-Fabrizio applied to groundwater flow within a confined aquifer, J Eng Mech, 143 (2016), D4016005. doi: 10.1061/(ASCE)EM.1943-7889.0001091.

[8]

A. Atangana, Non validity of index law in fractional calculus: A fractional differential operator with Markovian and non-Markovian properties, Physica A: Statistical Mechanics and its Applications, 505 (2018), 688-706.  doi: 10.1016/j.physa.2018.03.056.

[9]

A. Atangana and J. F. Gomez Aguila, Decolonisation of fractional calculus rules: Breaking commutativity and associativity to capture more natural phenomena, The European Physical Journal Plus, 133 (2018), 166.

[10]

G. Gandolfo, Giuseppe Palomba and the Lotka–Volterra equations, Rendiconti Lincei, 19 (2008), 347-257. 

[11]

A. J. Lotka, Contribution to the theory of periodic reaction, J. Phys. Chem., 14 (1910), 271-274.  doi: 10.1021/j150111a004.

[12]

P. H. Verhulst, Notice sur la loi que la population poursuit dans son accroissement, Corresp. Mathématique et Physique, 10 (1838), 113-121. 

[13]

V. Volterra, Variations and Fluctuations of the Number of Individuals in Animal Species Living Together in Animal Ecology, Chapman, R.N. (ed), McGraw–Hill, 1931.

[14]

V. Volterra, Variazioni e fluttuazioni del numero d'individui in specie animali conviventi, Mem. Acad. Lincei Roma, 2 (1926), 31-113. 

[15]

T. Yamamoto and X. Chen, An existence and nonexistence theorem for solutions of nonlinear systems and its application to algebraic equations, Journal of Computational and Applied Mathematics, 30 (1990), 87-97.  doi: 10.1016/0377-0427(90)90008-N.

[16]

P. ZhuangF. LiuI. Turner and V. Anh, Galerkin finite element method and error analysis for the fractional cable equation, Appl. Math. Comput., 217 (2010), 2534-2545.  doi: 10.1016/j.amc.2010.07.066.

show all references

References:
[1]

P. A. Abrams and L. R. Ginzburg, The nature of predation: Prey dependent, ratio dependent or neither?, Trends in Ecology & Evolution, 15 (2000), 337-341.  doi: 10.1016/S0169-5347(00)01908-X.

[2]

B. S. T. Alkahtani, Chua's circuit model with Atangana–Baleanu derivative with fractional order, Chaos, Solitons and Fractals, 89 (2016), 547-551.  doi: 10.1016/j.chaos.2016.03.020.

[3]

O. J. J. Alkahtani, Comparing the Atangana–Baleanu and Caputo–Fabrizio derivative with fractional order: Allen Cahn model, Chaos, Solitons and Fractals, 89 (2016), 552-559.  doi: 10.1016/j.chaos.2016.03.026.

[4]

R. Arditi and L. R. Ginzburg, Coupling in predator-prey dynamics: Ratio dependence, Journal of Theoretical Biology, 139 (1989), 311-326. 

[5]

A. Atangana and D. Baleanu, New fractional derivatives with nonlocal and non-singular kernel: theory and application to heat transfer model, Therm. Sci., 20 (2016), 763-769.  doi: 10.2298/TSCI160111018A.

[6]

A. Atangana and I. Koca, Chaos in a simple nonlinear system with Atangana–Baleanu derivatives with fractionalorder, Chaos Solitons Fractals, 89 (2016), 447-454.  doi: 10.1016/j.chaos.2016.02.012.

[7]

A. Atangana and D. Baleanu, Caputo-Fabrizio applied to groundwater flow within a confined aquifer, J Eng Mech, 143 (2016), D4016005. doi: 10.1061/(ASCE)EM.1943-7889.0001091.

[8]

A. Atangana, Non validity of index law in fractional calculus: A fractional differential operator with Markovian and non-Markovian properties, Physica A: Statistical Mechanics and its Applications, 505 (2018), 688-706.  doi: 10.1016/j.physa.2018.03.056.

[9]

A. Atangana and J. F. Gomez Aguila, Decolonisation of fractional calculus rules: Breaking commutativity and associativity to capture more natural phenomena, The European Physical Journal Plus, 133 (2018), 166.

[10]

G. Gandolfo, Giuseppe Palomba and the Lotka–Volterra equations, Rendiconti Lincei, 19 (2008), 347-257. 

[11]

A. J. Lotka, Contribution to the theory of periodic reaction, J. Phys. Chem., 14 (1910), 271-274.  doi: 10.1021/j150111a004.

[12]

P. H. Verhulst, Notice sur la loi que la population poursuit dans son accroissement, Corresp. Mathématique et Physique, 10 (1838), 113-121. 

[13]

V. Volterra, Variations and Fluctuations of the Number of Individuals in Animal Species Living Together in Animal Ecology, Chapman, R.N. (ed), McGraw–Hill, 1931.

[14]

V. Volterra, Variazioni e fluttuazioni del numero d'individui in specie animali conviventi, Mem. Acad. Lincei Roma, 2 (1926), 31-113. 

[15]

T. Yamamoto and X. Chen, An existence and nonexistence theorem for solutions of nonlinear systems and its application to algebraic equations, Journal of Computational and Applied Mathematics, 30 (1990), 87-97.  doi: 10.1016/0377-0427(90)90008-N.

[16]

P. ZhuangF. LiuI. Turner and V. Anh, Galerkin finite element method and error analysis for the fractional cable equation, Appl. Math. Comput., 217 (2010), 2534-2545.  doi: 10.1016/j.amc.2010.07.066.

Figure 1.  Numerical solution for $ \alpha = 0.05. $
Figure 2.  Numerical solution for $ \alpha = 0.5. $
Figure 3.  Numerical solution for $ \alpha = 0.8. $
Figure 4.  Numerical solution for $ \alpha = 1. $
[1]

Ronald E. Mickens. Analysis of a new class of predator-prey model. Conference Publications, 2001, 2001 (Special) : 265-269. doi: 10.3934/proc.2001.2001.265

[2]

Wenshu Zhou, Hongxing Zhao, Xiaodan Wei, Guokai Xu. Existence of positive steady states for a predator-prey model with diffusion. Communications on Pure and Applied Analysis, 2013, 12 (5) : 2189-2201. doi: 10.3934/cpaa.2013.12.2189

[3]

Guoqiang Ren, Bin Liu. Global existence and convergence to steady states for a predator-prey model with both predator- and prey-taxis. Discrete and Continuous Dynamical Systems, 2022, 42 (2) : 759-779. doi: 10.3934/dcds.2021136

[4]

Yanfei Du, Ben Niu, Junjie Wei. A predator-prey model with cooperative hunting in the predator and group defense in the prey. Discrete and Continuous Dynamical Systems - B, 2021  doi: 10.3934/dcdsb.2021298

[5]

Eduardo González-Olivares, Betsabé González-Yañez, Jaime Mena-Lorca, José D. Flores. Uniqueness of limit cycles and multiple attractors in a Gause-type predator-prey model with nonmonotonic functional response and Allee effect on prey. Mathematical Biosciences & Engineering, 2013, 10 (2) : 345-367. doi: 10.3934/mbe.2013.10.345

[6]

Peng Feng. On a diffusive predator-prey model with nonlinear harvesting. Mathematical Biosciences & Engineering, 2014, 11 (4) : 807-821. doi: 10.3934/mbe.2014.11.807

[7]

Julián López-Gómez, Eduardo Muñoz-Hernández. A spatially heterogeneous predator-prey model. Discrete and Continuous Dynamical Systems - B, 2021, 26 (4) : 2085-2113. doi: 10.3934/dcdsb.2020081

[8]

Yu-Shuo Chen, Jong-Shenq Guo, Masahiko Shimojo. Recent developments on a singular predator-prey model. Discrete and Continuous Dynamical Systems - B, 2021, 26 (4) : 1811-1825. doi: 10.3934/dcdsb.2020040

[9]

Ting-Hao Hsu, Gail S. K. Wolkowicz. A criterion for the existence of relaxation oscillations with applications to predator-prey systems and an epidemic model. Discrete and Continuous Dynamical Systems - B, 2020, 25 (4) : 1257-1277. doi: 10.3934/dcdsb.2019219

[10]

Verónica Anaya, Mostafa Bendahmane, Mauricio Sepúlveda. Mathematical and numerical analysis for Predator-prey system in a polluted environment. Networks and Heterogeneous Media, 2010, 5 (4) : 813-847. doi: 10.3934/nhm.2010.5.813

[11]

Dingyong Bai, Jianshe Yu, Yun Kang. Spatiotemporal dynamics of a diffusive predator-prey model with generalist predator. Discrete and Continuous Dynamical Systems - S, 2020, 13 (11) : 2949-2973. doi: 10.3934/dcdss.2020132

[12]

Yang Lu, Xia Wang, Shengqiang Liu. A non-autonomous predator-prey model with infected prey. Discrete and Continuous Dynamical Systems - B, 2018, 23 (9) : 3817-3836. doi: 10.3934/dcdsb.2018082

[13]

Miljana JovanoviĆ, Marija KrstiĆ. Extinction in stochastic predator-prey population model with Allee effect on prey. Discrete and Continuous Dynamical Systems - B, 2017, 22 (7) : 2651-2667. doi: 10.3934/dcdsb.2017129

[14]

Xiaoling Li, Guangping Hu, Zhaosheng Feng, Dongliang Li. A periodic and diffusive predator-prey model with disease in the prey. Discrete and Continuous Dynamical Systems - S, 2017, 10 (3) : 445-461. doi: 10.3934/dcdss.2017021

[15]

Seda İğret Araz. New class of volterra integro-differential equations with fractal-fractional operators: Existence, uniqueness and numerical scheme. Discrete and Continuous Dynamical Systems - S, 2021, 14 (7) : 2297-2309. doi: 10.3934/dcdss.2021053

[16]

Sílvia Cuadrado. Stability of equilibria of a predator-prey model of phenotype evolution. Mathematical Biosciences & Engineering, 2009, 6 (4) : 701-718. doi: 10.3934/mbe.2009.6.701

[17]

Gianni Gilioli, Sara Pasquali, Fabrizio Ruggeri. Nonlinear functional response parameter estimation in a stochastic predator-prey model. Mathematical Biosciences & Engineering, 2012, 9 (1) : 75-96. doi: 10.3934/mbe.2012.9.75

[18]

Shanshan Chen. Nonexistence of nonconstant positive steady states of a diffusive predator-prey model. Communications on Pure and Applied Analysis, 2018, 17 (2) : 477-485. doi: 10.3934/cpaa.2018026

[19]

Jiang Liu, Xiaohui Shang, Zengji Du. Traveling wave solutions of a reaction-diffusion predator-prey model. Discrete and Continuous Dynamical Systems - S, 2017, 10 (5) : 1063-1078. doi: 10.3934/dcdss.2017057

[20]

Haiying Jing, Zhaoyu Yang. The impact of state feedback control on a predator-prey model with functional response. Discrete and Continuous Dynamical Systems - B, 2004, 4 (3) : 607-614. doi: 10.3934/dcdsb.2004.4.607

2021 Impact Factor: 1.865

Metrics

  • PDF downloads (380)
  • HTML views (614)
  • Cited by (0)

Other articles
by authors

[Back to Top]